A NOTE FOR COMPACT OPERATORS ON INFINITE TENSOR PRODUCTS


SERTBAŞ M. , YILMAZ F.

ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, vol.90, no.2, pp.209-216, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 2
  • Publication Date: 2021
  • Title of Journal : ACTA MATHEMATICA UNIVERSITATIS COMENIANAE
  • Page Numbers: pp.209-216

Abstract

In this study, the compactness of the infinite tensor product of bounded operators defined on the infinite tensor product of Hilbert Spaces has been investigated under some conditions. Also, we prove that some compact operators have only point spectrum.